MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ACAPELLA DUET VIBRATORY PEP THERAPY SYSTEM; SPIROMETER, THERAPEUTIC (INCENTIVE)

SMITHS MEDICAL ASD, INC. PORTEX ACAPELLA DUET VIBRATORY PEP THERAPY SYSTEM; SPIROMETER, THERAPEUTIC (INCENTIVE)
Model Number 27-9000
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was inner packing defect on the item.No additional information.

Brand Name
PORTEX ACAPELLA DUET VIBRATORY PEP THERAPY SYSTEM
Common Device Name
SPIROMETER, THERAPEUTIC (INCENTIVE)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14043264
Report Number3012307300-2022-05956
Device Sequence Number17383666
Product Code BWF
UDI-Device Identifier10788942290006
UDI-Public10788942290006
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K002768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/30/2026
Device Model Number27-9000
Device Catalogue Number27-9000
Device Lot Number4125195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown